Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I'm 13 years old and since recently I have gotten these annoying acne allover my face. They are big and painful, and when I try to squeeze them out they bleed and sometimes leave scars. I know that a lot of kids my age have acne too but my problem is that there are so many of them on my face and they appeared suddenly, in just few weeks. I don’t know what to do, I'm afraid that they may leave scars allover my face. A friend of mine has recommended me to take Accutane pills to treat the acne. Can you tell me something about these pills and possible side effects?

Loading...


In some things your friend is right, Accutane pills are used to treat acne but only if every other option for treatment has been tried out and if it has been unsuccessful. Accutane can't be used, or shouldn’t be used in the initial breakout of acne, like the one you have. Acutane has many serious side effects that can be very dangerous for the health of the patient, that’s why it is used with extreme caution. The side effects include: dry skin, chapped lips, dry eyes, dry nose that may lead to nosebleeds, vision problems, stomach bone and muscle pains, it is also very dangerous for the women who are pregnant or who are trying to get pregnant and may cause congenital abnormalities in unborn babies, also many neurological problems have been reported like depression and suicidal behavior. If you have problems with your acne and want it resolved you should first talk to your doctor and he or she will recommend some less radical therapies like some kind of a cleaning product for your skin or maybe even antibiotics. If none of them work then Accutane should be prescribed and administered with extreme caution and strict supervision of the doctor.
Reply

Loading...

65 :-( genital warts suck, i get them on and off all the time. http://www.foxtreatments.info/hpv helps clear them up but they keep coming back.
Reply

Loading...